# SDR UHLA2011020300060

- Difficulty date: February 3, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 17,591 hours, 11,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT AND RT PHOTOLUMINESCENT FLOOR STRIP RED EMERGENCY EXIT MARKERS MISSING.  INSTALLED AFT LT AND RT RED EXIT MARKERS IN PHOTOLUMINESCENT FLOOR STRIP PER EMB 170 MM 33-50-21.
